After the Aromasin (hormone drug) and Afinitor, my brain hasn't functioned in the same way. It is hard to explain. I felt as if I as walking with this "fog" that was following me everywhere I went. Not a depression cloud. More like a I-can't-function cloud. I got some things done, but a vast majority of things got put on my I'll-get-to-you-later, I-don't-want-to-think shelf. I will try to write more about my Aromasin experience at another time... I think that I finally can.
I have continued with the Gemzar the first and third weeks of each month. It has already been three months with this treatment! My white blood counts have been terrific. I haven't had to delay treatment because of low counts. I did have to switch between several anti-nausea and steroid drugs to ease the nausea. We ended up back on the first anti-nausea drug that I had taken without the steroids. Unfortunately, the build up of the Gemzar in my body started to cause me to throw up. The last treatment, I threw up in the garbage can in the chemo outpatient lab. Thankfully, it was within my reach. Felt bad for the other two patients in the room...
On Monday, I had to go for my three month CT scan. I could tell what the results were when I saw the CT technicians. Did they tell me my results? No way! They can't. But, their body language told me everything.
Today, I found out the results. My oncologist said that she didn't want to call me. I could faintly hear her shedding a tear? She told me that there were new spots on my liver and that the ones that had been there had gotten larger. Next Monday, I will be starting a new chemo treatment.
I've cried and my eyes are all puffy now. What am I doing writing this? It helps me. But, most of all, I'm selfish. I want your prayers.